# SDR ASAA2017082121684

- Difficulty date: August 21, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 6,095 hours, 2,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024091007
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN AT L2 DOOR HAS BROKEN LENS.  ACFT GROUNDED.  REMOVED AND REPLACED THE LENS AND TESTED THE LIGHT ASSEMBLY IAW AMM 33-51-01-960-801. OPS NORMAL.
